International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 132081, 7 pages
doi:10.1155/2011/132081
Research Article

On a New Summation Formula for 𝟐 𝜓 𝟐 Basic Bilateral Hypergeometric Series and Its Applications

Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570006, India

Received 7 December 2010; Accepted 24 January 2011

Academic Editor: J. Dydak

Copyright © 2011 D. D. Somashekara et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have obtained a new summation formula for 2 𝜓 2 bilateral basic hypergeometric series by the method of parameter augmentation and demonstrated its various uses leading to some development of etafunctions, 𝑞 -gamma, and 𝑞 -beta function identities.